Skip to main content
Log in

Adjoint linear series on weakly 1-complete Kähler manifolds I: global projective embedding

  • Published:
Mathematische Annalen Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Author information

Authors and Affiliations

Authors

Additional information

Received: 19 November 1996

Rights and permissions

Reprints and permissions

About this article

Cite this article

Takayama, S. Adjoint linear series on weakly 1-complete Kähler manifolds I: global projective embedding. Math Ann 311, 501–531 (1998). https://doi.org/10.1007/s002080050198

Download citation

  • Issue Date:

  • DOI: https://doi.org/10.1007/s002080050198

Navigation